Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 166, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 19, 2010, 12:55 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2010, 12:55 PM EDT (16:55 UTC)
- Expired
- Jun 19, 2010, 1:48 PM EDT
- In force
- 53 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 1:10 PM EDT | TSTM WND DMG | 3 N Dalton, GA | TREE DOWN ALONG WARING RD. REPORT RELAYED VIA WHITFIELD COUNTY 911 CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS52 KFFC 191655
SVRFFC
GAC213-313-191800-
/O.NEW.KFFC.SV.W.0166.100619T1655Z-100619T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MURRAY COUNTY IN NORTHWEST GEORGIA
WHITFIELD COUNTY IN NORTHWEST GEORGIA
* UNTIL 200 PM EDT
* AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COHUTTA TO TUNNEL HILL...MOVING
SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VARNELL...DALTON...ETON AND CHATSWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3500 8462 3484 8462 3481 8459 3473 8465
3458 8465 3459 8472 3461 8470 3462 8472
3460 8484 3468 8505 3471 8505 3472 8516
3480 8513 3481 8506 3485 8506 3485 8502
3500 8497
TIME...MOT...LOC 1655Z 293DEG 20KT 3496 8492 3487 8502
3479 8507
$$4 follow-up statements
247
WWUS52 KFFC 191717
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 PM EDT SAT JUN 19 2010
GAC213-313-191800-
/O.CON.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
WHITFIELD GA-MURRAY GA-
117 PM EDT SAT JUN 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR MURRAY AND EASTERN WHITFIELD COUNTIES...
AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SUMAC TO TILTON...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRANDALL...ETON...CHATSWORTH...NORTH GEORGIA SPEEDWAY...CONASAUGA
LAKE...FORT MOUNTAIN STATE PARK...RAMHURST AND CARTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER
THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3495 8463 3484 8462 3481 8459 3478 8461
3477 8464 3473 8465 3458 8465 3459 8471
3461 8470 3462 8472 3460 8484 3468 8505
3496 8491
TIME...MOT...LOC 1717Z 313DEG 21KT 3486 8480 3469 8494
$$501
WWUS52 KFFC 191729
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EDT SAT JUN 19 2010
GAC213-313-191800-
/O.CON.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
WHITFIELD GA-MURRAY GA-
129 PM EDT SAT JUN 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN MURRAY AND SOUTHEASTERN WHITFIELD COUNTIES...
AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR TILTON...MOVING SOUTHEAST AT
25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RAMHURST AND CARTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3461 8483 3467 8501 3484 8487 3477 8464
3473 8465 3458 8465 3459 8471 3461 8470
3462 8472
TIME...MOT...LOC 1729Z 330DEG 23KT 3465 8489
$$171
WWUS52 KFFC 191743
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT SAT JUN 19 2010
GAC313-191752-
/O.CAN.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
WHITFIELD GA-
143 PM EDT SAT JUN 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR WHITFIELD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED WHITFIELD COUNTY.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.
LAT...LON 3461 8483 3464 8490 3468 8486 3466 8466
3458 8465 3459 8471 3461 8470 3462 8472
TIME...MOT...LOC 1742Z 333DEG 24KT 3460 8483
$$
GAC213-191800-
/O.CON.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
MURRAY GA-
143 PM EDT SAT JUN 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN MURRAY COUNTY...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF CARTERS...MOVING
SOUTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3461 8483 3464 8490 3468 8486 3466 8466
3458 8465 3459 8471 3461 8470 3462 8472
TIME...MOT...LOC 1742Z 333DEG 24KT 3460 8483
$$519
WWUS52 KFFC 191748
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 PM EDT SAT JUN 19 2010
GAC213-191757-
/O.CAN.KFFC.SV.W.0166.000000T0000Z-100619T1800Z/
MURRAY GA-
148 PM EDT SAT JUN 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MURRAY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED MURRAY COUNTY.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.
LAT...LON 3461 8483 3464 8490 3468 8486 3466 8466
3458 8465 3459 8471 3461 8470 3462 8472
TIME...MOT...LOC 1747Z 333DEG 24KT 3457 8482
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:46 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 19, 11:46 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1146 AM EDT SAT JUN 19 2010 .UPDATE... MID/UPPER LEVEL SHORTWAVE TROUGH ASSOCIATED WITH REMNANTS OF YESTERDAYS MCS' OVER THE CENTRAL U.S. MOVING INTO ERN KY/TN AND NRN AL/MS THIS MORNING. CONVECTION JUST TO OUR NORTHWEST IS QUITE ROBUST FOR THIS EARLY IN THE DAY. 12Z FFC SOUNDING SHOWS THE LAYER BETWEEN 750 MB AND THE SFC HAS MOISTENED OVER THE LAST 12-24 HRS. H7-H5 TEMPS ARE A COUPLE DEGREES WARMER THAN AT OHX AND BMX THIS MORNING...HOWEVER EXPECT THOSE MID-LEVEL TEMPS TO COOL SOME AS THE DISTURBANCE APPROACHES FROM THE NORTHWEST THIS AFTERNOON. THUS...BOOSTED POPS HIGHER INTO THE CHANCE/SCATTERED CATEGORY IN THE NORTHWEST INITIALLY THIS MORNING WITH STORMS BECOMING A BIT MORE RANDOMLY DISTRIBUTED ACROSS NORTH AND CENTRAL GA BY AFTERNOON. UPDATED FORECASTS/GRIDS HAVE BEEN SENT. RRH && .PREV DISCUSSION... /ISSUED 510 AM EDT SAT JUN 19 2010/ SHORT TERM /TODAY THROUGH MONDAY/... UPPER RIDGE REMAINS CENTERED OVER THE NORTHWEST GULF THROUGH THE SHORT TERM...WITH STRONGER SHORT WAVES PASSING TO OUR NORTH OVER THE TOP OF THE RIDGE. ALTHOUGH DYNAMICS REMAIN WEAK ACROSS OUR AREA...WARM HUMID AIR AND MODERATE INSTABILITY SHOULD TRIGGER A FEW THUNDERSTORMS MAINLY DURING THE AFTERNOONS AND EVENINGS. MODELS HINT AT A BOUNDARY REMAINING ACROSS THE NORTH AND THIS MAY PUT BETTER CHANCES FOR CONVECTION OVER THE CENTRAL ZONES. HAVE BASICALLY KEPT NEAR 20 PERCENT NORTH AND AROUND 30 PERCENT CENTRAL FOR THE SHORT TERM. MAX TEMPERATURES REMAINING IN THE 90S...BUT MAV LOOKS A BIT TOO WARM SO HAVE CUT HIGHS BACK A COUPLE OF DEGREES MOST PLACES. LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... CONTINUED RIDGING OVER THE SOUTHEAST THROUGH THE LONG TERM...WITH SEVERAL SHORT WAVES MOVING TO OUR NORTH THROUGH THE OHIO VALLEY. A MOSTLY DIURNAL PATTERN OF CONVECTION STILL LOOKS OKAY WITH CLOSE TO PERSISTENCE FOR TEMPERATURES. AVIATION... VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE MAJORITY OF THE FORECAST AREA THROUGH MOST OF THIS FORECAST PERIOD. SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED THROUGH 14Z...AND AGAIN AFTER 09Z SUNDAY MORNING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY...MAINLY BETWEEN 18Z AND 02Z. WINDS WILL REMAIN GENERALLY EASTERLY IN DIRECTION AT 10 KTS OR LESS...EXCEPT IN AND NEAR CONVECTIVE ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 68 95 69 95 / 30 10 20 10 20 ATLANTA 92 73 94 73 93 / 30 10 20 10 20 BLAIRSVILLE 89 65 90 63 88 / 30 10 20 10 20 CARTERSVILLE 92 66 93 66 93 / 40 10 20 10 20 COLUMBUS 95 74 96 73 93 / 30 10 20 10 20 GAINESVILLE 92 71 94 71 94 / 30 10 20 10 20 MACON 95 69 96 70 95 / 30 10 20 10 20 ROME 92 68 95 67 94 / 40 10 20 10 20 PEACHTREE CITY 93 66 93 67 93 / 30 10 20 10 20 VIDALIA 96 72 97 74 95 / 50 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 19, 11:25 AM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT SAT JUN 19 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1125 AM EDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM. .DISCUSSION... THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH AND CENTRAL GEORGIA WILL AID THUNDERSTORM DEVELOPMENT ALONG THE REMNANTS OF A MESOSCALE CONVECTIVE SYSTEM WHICH WILL PUSH THROUGH THE FORECAST AREA THROUGH THIS AFTERNOON. CAPE IS EXPECTED TO BE IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 19, 12:06 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1206 PM EDT SAT JUN 19 2010 GAZ001>004-191630- 1206 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DADE... WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 1230 PM EDT... AT 1202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROSSVILLE TO STEPHENSVILLE...MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DADE...WALKER...WHITFIELD AND CATOOSA COUNTIES THROUGH 1230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOOKER... MORGANVILLE...STEPHENSVILLE...WILDWOOD...NEW ENGLAND...TRENTON... LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...ROSSVILLE...CLOUDLAND CANYON STATE PARK...FAIRVIEW...RISING FAWN...FORT OGLETHORPE...LAKEVIEW AND CHICKAMAUGA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 19, 12:24 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1224 PM EDT SAT JUN 19 2010 GAZ002>004-191715- 1224 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT LIGHTNING IN WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 115 PM EDT... AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 10 MILES NORTH OF COHUTTA TO CHICKAMAUGA... MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WALKER... WHITFIELD AND CATOOSA COUNTIES THROUGH 115 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE INDIAN SPRINGS...FORT OGLETHORPE... LAKEVIEW...CHICKAMAUGA...FAIRVIEW...ROSSVILLE...BOYNTON... GRAYSVILLE...BLUE SPRING...ROCK SPRING...NOBLE...RINGGOLD...SALEM... BEAUMONT AND COHUTTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 51 min |
| Jun 19, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 46 min |
| Jun 19, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 49 min |
| Jun 19, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 45 min |
| Jun 19, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 42 min |
| Jun 19, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 39 min |
| Jun 19, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.